Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 113, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 16, 2018, 2:39 PM PDT. It took effect at Jun 17, 2018, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2018, 2:39 PM PDT (21:39 UTC)
- In effect from
- Jun 17, 2018, 12:00 PM PDT
- Expired
- Jun 17, 2018, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
506 WHUS76 KMTR 162139 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 239 PM PDT Sat Jun 16 2018 PZZ545-162245- /O.CAN.KMTR.RB.Y.0011.000000T0000Z-180617T0400Z/ Point Reyes To Pigeon Point To 10 nm- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... The National Weather Service in San Francisco has cancelled the Small Craft Advisory for rough bar. $$ PZZ570-170545- /O.CON.KMTR.GL.W.0013.000000T0000Z-180617T0400Z/ /O.CON.KMTR.SC.Y.0105.180617T0400Z-180617T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 239 PM PDT Sat Jun 16 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WINDS...Northwest 20 to 30 kt with gusts up to 40 kt. * SEAS...9 to 12 feet. $$ PZZ565-170545- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T0400Z/ /O.NEW.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ Point Pinos To Point Piedras Blancas To 10 nm- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from noon to 9 PM PDT Sunday. * WINDS...Southeast 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. $$ PZZ530-170545- /O.EXT.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ /O.NEW.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from noon to 9 PM PDT Sunday. * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. $$ PZZ571-170545- /O.CON.KMTR.SC.Y.0103.000000T0000Z-180617T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. * SEAS...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ575-170545- /O.CON.KMTR.SC.Y.0108.000000T0000Z-180617T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...West 10 to 20 kt with gusts up to 30 kt. * SEAS...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-170545- /O.CON.KMTR.SC.Y.0112.000000T0000Z-180617T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...West 10 to 15 kt with gusts up to 25 kt. * SEAS...8 to 10 feet. $$ PZZ540-170545- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ Point Arena To Point Reyes To 10 nm- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...9 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ560-170400- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T0400Z/ Pigeon Point to Point Pinos To 10 nm- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Southwest 10 to 20 kt with gusts up to 25 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ531-170545- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ San Francisco Bay South of the Bay Bridge- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. $$ PZZ535-170400- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T0400Z/ Monterey Bay- 239 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
5 follow-up statements
572 WHUS76 KMTR 170407 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 907 PM PDT Sat Jun 16 2018 PZZ570-171215- /O.EXP.KMTR.GL.W.0013.000000T0000Z-180617T0400Z/ /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... ...GALE WARNING HAS EXPIRED... * WINDS...North 20 to 30 kt. * SEAS...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-171215- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T0400Z/ /O.CON.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ Point Pinos To Point Piedras Blancas To 10 nm- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... * WINDS...Southeast 15 to 25 kt with gusts up to 25 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-171215- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T0400Z/ /O.EXA.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ Monterey Bay- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from noon to 9 PM PDT Sunday. * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-170515- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T0400Z/ Pigeon Point to Point Pinos To 10 nm- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have dropped below advisory criteria therefore the Small Craft Advisory has been allowed to expire. $$ PZZ530-171215- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ /O.CON.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. $$ PZZ571-171215- /O.CON.KMTR.SC.Y.0103.000000T0000Z-180617T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ575-171215- /O.CON.KMTR.SC.Y.0108.000000T0000Z-180617T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...West 5 to 15 kt with gusts up to 25 kt. * SEAS...8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-171215- /O.CON.KMTR.SC.Y.0112.000000T0000Z-180617T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...West 10 to 15 kt. * SEAS...8 to 10 feet. $$ PZZ540-171000- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ Point Arena To Point Reyes To 10 nm- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ531-171000- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ San Francisco Bay South of the Bay Bridge- 907 PM PDT Sat Jun 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. $$
446 WHUS76 KMTR 170945 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 245 AM PDT Sun Jun 17 2018 PZZ535-565-171045- /O.CAN.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ Monterey Bay-Point Pinos To Point Piedras Blancas To 10 nm- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Francisco has cancelled the Small Craft Advisory. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ530-171745- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ /O.CON.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ540-171045- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ Point Arena To Point Reyes To 10 nm- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ531-171045- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T1000Z/ San Francisco Bay South of the Bay Bridge- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ570-171600- /O.CON.KMTR.SC.Y.0105.000000T0000Z-180617T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...North 15 to 25 kt with gusts up to 30 kt. * SEAS...9 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-171600- /O.CON.KMTR.SC.Y.0103.000000T0000Z-180617T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 10 to 20 kt with gusts up to 25 kt. * SEAS...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ575-171600- /O.CON.KMTR.SC.Y.0108.000000T0000Z-180617T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...West 10 to 15 kt with gusts up to 20 kt. * SEAS...7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-171600- /O.CON.KMTR.SC.Y.0112.000000T0000Z-180617T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 245 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 10 to 15 kt. * SEAS...7 to 9 feet. $$
180 WHUS76 KMTR 171605 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 905 AM PDT Sun Jun 17 2018 PZZ570-171715- /O.EXP.KMTR.SC.Y.0105.000000T0000Z-180617T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 905 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have dropped below advisory criteria therefore the Small Craft Advisory has been allowed to expire. $$ PZZ571-171715- /O.EXP.KMTR.SC.Y.0103.000000T0000Z-180617T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 905 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have dropped below advisory criteria therefore the Small Craft Advisory has been allowed to expire. $$ PZZ576-171715- /O.EXP.KMTR.SC.Y.0112.000000T0000Z-180617T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 905 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have dropped below advisory criteria therefore the Small Craft Advisory has been allowed to expire. $$ PZZ575-171715- /O.EXP.KMTR.SC.Y.0108.000000T0000Z-180617T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 905 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have dropped below advisory criteria therefore the Small Craft Advisory has been allowed to expire. $$ PZZ530-180015- /O.CON.KMTR.SC.Y.0113.180617T1900Z-180618T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 905 AM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
225 WHUS76 KMTR 172123 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 223 PM PDT Sun Jun 17 2018 PZZ530-180400- /O.CON.KMTR.SC.Y.0113.000000T0000Z-180618T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 223 PM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
110 WHUS76 KMTR 180402 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 902 PM PDT Sun Jun 17 2018 PZZ530-180515- /O.EXP.KMTR.SC.Y.0113.000000T0000Z-180618T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 902 PM PDT Sun Jun 17 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds in the bay will continue to ease overnight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 2:05 PM PDT, 34 minutes earlier.
Area forecast discussion, Jun 16, 2:05 PM PDT, 34 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
205 PM PDT Sat Jun 16 2018
.SYNOPSIS...A cooling trend will continue through Sunday as an upper
level trough deepens along the West Coast. Temperatures will remain
below seasonal averages with overnight and morning low clouds. A
warming trend is then forecast next week as high pressure builds
over the region.
&&
.DISCUSSION...as of 2:05 PM PDT Saturday...A combination of
southerly and onshore winds continue and are gusty to very gusty
in the vicinity of Half Moon Bay to Spring Valley automated remote
weather site (RAWS) northward along the San Francisco Peninsula
Coast to the Marin Headlands. Under a strengthening SFO-SAC
pressure gradient onshore winds will continue to become increasingly
gusty from the San Francisco Bay to the Delta and extending into
the East Bay Hills. Pacheco Pass is also reporting strong and
gusty winds up over 30 mph. Skies are clear inland and around most
bays while remaining patchy coastal stratus continues to mix out
under steady diurnal warming and drying, south facing coastal
slopes are the last areas to hold onto stratus this afternoon. The
marine layer inversion continues to weaken and lift under
increasing cool air advection associated with a mid to upper level
trough.
Slightly cooler than mid June normal temperatures and areas of
gusty winds will continue into Sunday. A little light drizzle may
return late tonight into Sunday as remaining boundary layer
moisture lifts and cools under aforementioned troughing. Some
warmth recovery more typical of June temperatures returns Monday
into Tuesday. Mid to upper level high pressure ridging will edge
in from the west replacing the upper level trough and setting the
stage for additional warming to above normal levels for mid to late
next week.
&&
.AVIATION...As of 11:11 AM PDT Saturday...For 18Z TAFs. The thick
marine layer mentioned in the previous discussion is currently
mixing out, as stratus continues to erode along the coast and
through some of the valleys, per visible satellite. The breezy
southerly winds from earlier this morning have decreased some and
will turn more onshore or out of the southwest over the next
couple of hours. The marine layer will rebound and deepen again
this evening and MVFR cigs are expected to impact most TAF sites
by early-mid evening. Winds are forecast to become breezy and back
(turn counter-clockwise) through the day and evening and will
become southerly or southeasterly again tonight/overnight. This
wind direction should keep stratus out of KSJC and KLVK, but
cannot rule out a brief period of MVFR cigs before sunrise.
Similar to this morning, southerly winds should clear cigs out of
KSFO and KOAK by or shortly after sunrise.
Moderate forecast confidence.
Vicinity of KSFO...VFR through the afternoon, with MVFR cigs
returning by 10z, possibly as early as 06z. Clearing should occur
early in the morning on Sunday, 15-16z at the latest. Breezy/gusty
NW winds will back through the day, becoming WSW/SW by mid
afternoon to S overnight. Moderate confidence.
SFO Bridge Approach...If stratus does occur over the approach
tonight, it will clear before terminal Sunday morning. Otherwise,
see terminal discussion.
Monterey Bay Terminals...Slow clearing occurring at KMRY at this
hour. Expect downslope winds to continue to erode marine layer
through the rest of the morning, which should create VFR by 19z. Low
confidence on when cigs return tonight. For now, have cigs
returning around 01-02z for Monterey Bay Terminals. Backing gusty
W/WSW winds through the day, turning S/SE by early Sunday
morning.
&&
.MARINE...as of 8:38 AM PDT Saturday...No updates from the
previous marine discussion. Moderate to strong northwest winds
will continue across the northern and offshore waters into
Saturday evening. Gale force gust are possible especially in the
outer waters north of Point Reyes, but should gradually decrease
this afternoon. These strong winds will bring an additional hazard
in the form of steep fresh swell. A weak area of low pressure is
forecast to develop over the coastal waters today, which will
result in the development of southerly winds in the near shore
waters Saturday and Saturday night and across all waters by
Sunday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Mry Bay until 9 PM
SCA...Pigeon Pt to Pt Pinos 0-10 nm until 9 PM
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 9 PM
SCA...Pt Arena to Pigeon Pt 10-60 nm from 9 PM
GLW...Pt Arena to Pigeon Pt 10-60 nm until 9 PM
SCA...SF Bay
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
SCA...Rough Bar Advisory for SF Bar until 9 PM
&&
PUBLIC FORECAST: Canepa
AVIATION: BAM
MARINE: BAM/DRP
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.